PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 42 [2] (2008)Páginas 209-220

An optimal 3-point quadrature formula of closed type and error bounds

Nenad Ujević, Lucija Mijić
University of Split, Split, Croatia

Resumen.Se establece una fórmula de cuadratura óptima de 3 puntos de tipo cerrado. Dicha fórmula mejora la estimación de error de la bien conocida fórmula de Simpson. Se establecen algunas desigualdades de error para esta fórmula.

Abstract. An optimal 3-point quadrature formula of closed type is derived. The obtained optimal quadrature formula has better estimations of error than the well-known Simpson's formula. A few error inequalities for this formula are established.

Palabras claves. Optimal quadrature formula, error inequalities, Ostrowski-like inequalities.

Codigo AMS. 26D10, 41A55.

Archivo completo : Formato [PDF] (961 K).